# SDR QMLA20111010001

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 16,103 hours, 62,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 1172336152
- Condition: Corroded
- Location: Engine Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND COMING FROM UNDER PROTECTIVE PLATE ON EXTERIOR OF PANEL ASSEMBLY (R/H ENGINE DOOR) PANEL WAS REMOVED AND SENT TO VENDOR FOR REPAIR.
